MathSciNet Relay Station
MathSciNet bibliographic data
MR700131 (84m:10019) 10D40 (22E55)
Howe, Roger; Piatetski-Shapiro, I. I. Some examples of automorphic forms on ${\rm Sp}\sb{4}$. Duke Math. J. 50 (1983), no. 1, 55–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement